Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 24, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 10, 2009, 1:54 PM CDT for Lawrence County, Morgan County, Alabama. It was in force for 36 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 1:54 PM CDT (18:54 UTC)
- Expired
- Apr 10, 2009, 2:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Lawrence County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 112 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 1:56 PM CDT | HAIL 1.75 | 7 N Moulton, AL | NUMEROUS REPORTS OF GOLF BALL SIZE HAIL IN THE LEISURE AND LANGTOWN COMMUNITIES. |
| Apr 10, 2:00 PM CDT | HAIL 0.88 | Caddo, AL | NICKEL SIZE HAIL WAS REPORTED IN CADDO. |
| Apr 10, 2:09 PM CDT | HAIL 2.75 | Caddo, AL | |
| Apr 10, 2:10 PM CDT | HAIL 1 | 1 Ssw Decatur, AL | REPORTED ALONG 5TH AVENUE. |
| Apr 10, 2:14 PM CDT | HAIL 2.75 | 3 W Decatur, AL | BASEBALL HAIL REPORTED ALONG HWY 24 IN S. DECATUR. |
| Apr 10, 2:14 PM CDT | HAIL 2.75 | Decatur, AL | BASEBALL HAIL REPORTED ALONG HWY 24 IN S. DECATUR. |
| Apr 10, 2:15 PM CDT | HAIL 1 | 2 Sse Decatur, AL | REPORTED AT WALTER JACKSON SCHOOL. |
| Apr 10, 2:18 PM CDT | HAIL 4.25 | Decatur, AL | |
| Apr 10, 2:37 PM CDT | HAIL 1.25 | Decatur, AL | UP TO HALF DOLLAR SIZE HAIL WAS REPORTED AT BOEING BLVD IN DECATUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 11:23 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 648 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 404 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KHUN 101854 TORHUN ALC079-103-101930- /O.NEW.KHUN.TO.W.0024.090410T1854Z-090410T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 154 PM CDT FRI APR 10 2009 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA... CENTRAL LAWRENCE COUNTY IN NORTHWEST ALABAMA... * UNTIL 230 PM CDT * AT 154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF CHALYBEATE SPRINGS...OR ABOUT NEAR MOULTON...MOVING EAST AT 50 MPH. * LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE... CHALYBEATE SPRINGS. CADDO. TRINITY. DECATUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. && LAT...LON 3449 8738 3457 8739 3464 8700 3446 8687 TIME...MOT...LOC 1855Z 261DEG 42KT 3453 8732 $$ KULA
1 follow-up statement
000 WWUS54 KHUN 101909 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 209 PM CDT FRI APR 10 2009 ALC079-101918- /O.CAN.KHUN.TO.W.0024.000000T0000Z-090410T1930Z/ LAWRENCE AL- 209 PM CDT FRI APR 10 2009 ...THE TORNADO WARNING FOR CENTRAL LAWRENCE COUNTY IS CANCELED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. LAT...LON 3449 8711 3462 8711 3464 8700 3446 8687 TIME...MOT...LOC 1908Z 261DEG 42KT 3455 8713 $$ ALC103-101930- /O.CON.KHUN.TO.W.0024.000000T0000Z-090410T1930Z/ MORGAN AL- 209 PM CDT FRI APR 10 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR NORTHWESTERN MORGAN COUNTY... AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR TRINITY...OR ABOUT 10 MILES NORTHEAST OF MOULTON...MOVING EAST AT 50 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BASHAM...FLINT CITY AND DECATUR PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZED HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. && LAT...LON 3449 8711 3462 8711 3464 8700 3446 8687 TIME...MOT...LOC 1908Z 261DEG 42KT 3455 8713 $$ KULA
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 10, 11:57 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 10, 11:57 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 1157 AM CDT FRI APR 10 2009 .UPDATE...FOR 18Z TAFS && .AVIATION... SOUTHERLY WINDS HAVE FINALLY PICKED UP AND ARE SUSTAINED AROUND 20KT WITH GUSTS TO AROUND 30KT...AND EXPECT THIS TO CONTINUE AT BOTH TAF SITES THROUGH THE AFTERNOON HOURS. A BROKEN LINE OF TSRA CONTINUES TO DEVELOP OVER NE MS AND IS ABOUT TO CROSS INTO ALABAMA OVER THE NEXT HALF HOUR. TIMING OF LINE ONSET...BASED ON RADAR TRENDS...WOULD BE AROUND 1730Z AT KMSL AND AROUND 19Z AT KHSV. A 1 TWO 2 HOUR WINDOW OF LOWER CEILINGS BELOW 2000 FT...+TSRA...AND VISIBILITIES BELOW 3 MILES CAN BE EXPECTED AS THIS LINE PUSHES THROUGH. FRONT SHOULD PUSH EAST OF THE AREA AROUND 01Z AT KMSL AND 02Z AT KHSV...BRINGING PARTLY CLOUDY CONDITIONS TO THE AREA AND WINDS AROUND 10KT SWITCHING TO THE NORTHWEST. && .DISCUSSION.../ISSUED AT 1058 AM CDT FRI APR 10 2009/ DEVELOPMENT OF CONVECTION CONTINUES ALONG LINE STRETCHING FROM WRN KY/TN SWRD INTO NRN MISS. TIMING OF CONVECTION FOR COUNTIES OUTLINED IN MESOSCALE UPDATE BELOW IS STILL ON TARGET. STORM REPORTS OUT OF THE MEG CWFA THUS FAR HAVE DETAILED PRIMARILY A HAIL THREAT AS WAS EXPECTED...WITH GENERALLY PENNY TO QUARTER SIZE REPORTED. AS BOUNDARY LYR CONTINUES TO DESTABILIZE SHOULD SEE FURTHER DEVELOPMENT OF DISCRETE CELLS MERGING INTO BKN LINE SEGMENTS INTO THE EARLY AFTN. DEWPTS ARE CLIMBING INTO THE LOW 60S IN MOST AREAS...AND ROBUST WAA IS ALLOWING TEMPS TO CLIMB RAPIDLY THIS MORNING. EXPECTING MO CLOUDY CONDITIONS IN GENERAL...BUT WARM/MOIST ADVECTION SHOULD ALLOW TEMPS TO CLIMB INTO THE LOW/MID 70S. RESULTING CAPES/LIS...DEEP LYR SHEAR...AND LOW WET-BULB FREEZING LEVELS ARE STILL SUPPORTIVE OF LARGE HAIL. STORMS WILL CONTINUE TO MOVE AHEAD OF THE FRONT...PUSHED BY STRONG MID-LVL WINDS INTO AN AREA OF GRTR LOW-LVL SHEAR ACROSS THE CENTRAL TN VALLEY...BUT LOW-LVL SHEAR IS EXPECTED TO DECREASE FROM WEST TO EAST AS SFC WINDS CONTINUE TO BACK. ISOLD TORNADOES STILL LOOK POSSIBLE AS DISCRETE CELL SEGMENTS MOVE INTO THE AREA. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && AVIATION...KDW DISCUSSION...20
Hazardous weather outlook, Apr 10, 11:30 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1130 AM CDT FRI APR 10 2009 ALZ001>010-016-TNZ076-096-097-110300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1130 AM CDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...WILL MOVE ACROSS NORTHERN ALABAMA TODAY. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO BASEBALL SIZE...STRONG TORNADOES...AND DAMAGING WINDS OVER 70 MPH. IN ADDITION...A FEW CASES OF FLASH FLOODING ARE ALSO POSSIBLE. SEVERE WEATHER IS EXPECTED DURING THE 12 PM TO 3 PM TIME FRAME IN NORTHWEST ALABAMA...2 PM TO 5 PM FOR NORTH CENTRAL ALABAMA AND LINCOLN COUNTY TENNESSEE...AND FROM 4 PM TO 7 PM FOR NORTHEASTERN ALABAMA AND MOORE AND FRANKLIN COUNTIES IN TENNESSEE. THE SEVERE WEATHER THREAT WILL DIMINISH FROM WEST TO EAST BEHIND THE COLD FRONT AS IT MOVES ACROSS THE AREA DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ANOTHER POTENT STORM SYSTEM WILL GENERATE SHOWERS AND THUNDERSTORMS ACROSS THE AREA LATE SUNDAY INTO MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE A POSSIBILITY WITH THIS SYSTEM AS WELL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED THROUGH THE EARLY EVENING HOURS. KDW
In the hours before
Local storm report, Apr 10, 8:37 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
837 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG 3 SSE RIVERTON 34.83N 88.06W
04/10/2009 COLBERT AL EMERGENCY MNGR
A TREE WAS DOWNED ALONG RIVERTON ROSE TRAIL
0305 AM TSTM WND DMG 4 ESE CHEROKEE 34.74N 87.91W
04/10/2009 COLBERT AL EMERGENCY MNGR
A TREE WAS DOWNED ALONG PLANTVIEW DRIVE IN BARTON.
0310 AM HAIL CHEROKEE 34.76N 87.97W
04/10/2009 E0.50 INCH COLBERT AL TRAINED SPOTTER
PEA TO DIME SIZED HAIL REPORTED NEAR CHEROKEE. WINDS
ESTIMATED AT 50 TO 55 MPH.
0315 AM TSTM WND DMG SHEFFIELD 34.77N 87.70W
04/10/2009 COLBERT AL EMERGENCY MNGR
A TREE WAS DOWNED IN SHEFFIELD.
0325 AM HAIL FLORENCE 34.80N 87.68W
04/10/2009 E0.25 INCH LAUDERDALE AL TRAINED SPOTTER
0343 AM HAIL MADISON 34.70N 86.75W
04/10/2009 E0.25 INCH MADISON AL PUBLIC
0355 AM HAIL 4 NNE HUNTSVILLE 34.78N 86.55W
04/10/2009 E0.25 INCH MADISON AL TRAINED SPOTTER
0455 AM HAIL 3 NW CULLMAN 34.21N 86.88W
04/10/2009 E0.50 INCH CULLMAN AL EMERGENCY MNGR
DIME SIZED HAIL REPORTED AT I-65 AND AL HIGHWAY 157.
0505 AM HAIL 3 E CULLMAN 34.18N 86.79W
04/10/2009 E0.25 INCH CULLMAN AL LAW ENFORCEMENT
PEA SIZED HAIL REPORTED AT THE INTERSECTION OF US 278 AND
AL HIGHWAY 157 BY A CULLMAN COUNTY DEPUTY.
0510 AM HAIL 3 E CRANE HILL 34.09N 87.01W
04/10/2009 E0.88 INCH CULLMAN AL TRAINED SPOTTER
0514 AM TSTM WND DMG ARAB 34.32N 86.50W
04/10/2009 MARSHALL AL EMERGENCY MNGR
PEA SIZE HAIL AND A LARGE TREE WAS BLOWN DOWN ONTO A CAR.
WINDS WERE ESTIMATED BETWEEN 40 AND 50 MPH.
0520 AM HAIL ARAB 34.32N 86.50W
04/10/2009 E0.88 INCH MARSHALL AL BROADCAST MEDIA
NICKEL SIZE HAIL WAS REPORTED.
0530 AM HAIL GUNTERSVILLE 34.36N 86.29W
04/10/2009 E0.25 INCH MARSHALL AL EMERGENCY MNGR
PEA SIZE HAIL WAS REPORTED IN THE CITY OF GUNTERSVILLE
ALONG WITH 40 TO 50 MPH WINDS.
&&
KWEBERSpecial weather statement, Apr 10, 12:05 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1205 PM CDT FRI APR 10 2009 ALZ001-002-101730- COLBERT-LAUDERDALE- 1205 PM CDT FRI APR 10 2009 ...SIGNIFICANT WEATHER ALERT FOR COLBERT AND LAUDERDALE COUNTIES UNTIL 1230 PM CDT... AT 1205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHEROKEE...MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BARTON. OAKLAND...THREET. UNDERWOOD-PETERSVILLE...CLOVERDALE. ZIP CITY...SAINT FLORIAN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KDW
Local storm report, Apr 10, 1:18 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
118 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM HAIL 13 NW FLORENCE 34.93N 87.84W
04/10/2009 E1.00 INCH LAUDERDALE AL FIRE DEPT/RESCUE
CENTRAL HEIGHTS VOLUNTEER FIRE DEPARTMENT REPORTED
QUARTER SIZE HAIL.
1258 PM HAIL CHEROKEE 34.76N 87.97W
04/10/2009 E0.88 INCH COLBERT AL TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN CHEROKEE.
1259 PM HAIL RED BAY 34.44N 88.14W
04/10/2009 E0.88 INCH FRANKLIN AL TRAINED SPOTTER
NICKEL SIZE HAIL WAS REPORTED IN DOWNTOWN RED BAY.
0100 PM NON-TSTM WND DMG HATTON 34.56N 87.41W
04/10/2009 LAWRENCE AL TRAINED SPOTTER
TREES KNOCKED DOWN IN HATTON.
0100 PM HAIL ZIP CITY 34.96N 87.67W
04/10/2009 E0.75 INCH LAUDERDALE AL EMERGENCY MNGR
PENNY SIZE HAIL WAS REPORTED IN ZIP CITY.
0101 PM HAIL CHEROKEE 34.76N 87.97W
04/10/2009 E1.75 INCH COLBERT AL TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN CHEROKEE.
0102 PM HAIL 13 NW FLORENCE 34.93N 87.84W
04/10/2009 E1.75 INCH LAUDERDALE AL EMERGENCY MNGR
GOLF BALL HAIL REPORTED ALONG COUNTY ROAD 219.
&&
KWEBERLocal storm report, Apr 10, 1:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
130 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL 8 W LEXINGTON 34.97N 87.51W
04/10/2009 E0.88 INCH LAUDERDALE AL TRAINED SPOTTER
NICKEL HAIL REPORTED IN GREEN HILL
0110 PM HAIL FLORENCE 34.80N 87.68W
04/10/2009 E1.00 INCH LAUDERDALE AL TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED ON THE CAMPUS OF UNA.
0114 PM HAIL FLORENCE 34.80N 87.68W
04/10/2009 E1.50 INCH LAUDERDALE AL EMERGENCY MNGR
PING PONG SIZED HAIL REPORTED ON THE CAMPUS OF UNA.
0116 PM HAIL 8 W LEXINGTON 34.97N 87.51W
04/10/2009 E1.75 INCH LAUDERDALE AL EMERGENCY MNGR
REPORT OF GOLFBALL SIZED HAIL IN GREEN HILL.
&&
KWEBERLocal storm report, Apr 10, 1:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
143 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL ENE HOWELL 35.23N 86.61W
04/10/2009 M1.00 INCH LINCOLN TN OFFICIAL NWS OBS
COCORAHS OBSERVER REPORTED QUARTER SIZE HAIL IN THE
HOWELL COMMUNITY.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:20 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 25 min |
| Apr 10, 5:27 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 48 min |
| Apr 10, 6:04 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 27 min |
| Apr 10, 11:55 AM CDT | Tornado Warning | HUN | Lauderdale | 35 min |
| Apr 10, 12:28 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 32 min |
| Apr 10, 12:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 29 min |
| Apr 10, 12:33 PM CDT | Tornado Warning | HUN | Lauderdale | 27 min |
| Apr 10, 12:44 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 46 min |
| Apr 10, 12:47 PM CDT | Tornado Warning | HUN | Lauderdale | 43 min |
| Apr 10, 12:53 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 37 min |
| Apr 10, 1:06 PM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 6 hr |
| Apr 10, 1:29 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 46 min |
| Apr 10, 1:30 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 15 min |
| Apr 10, 1:32 PM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 28 min |
| Apr 10, 1:33 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 42 min |
| Apr 10, 1:33 PM CDT | Tornado Warning | HUN | Limestone | 27 min |
| Apr 10, 1:45 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 45 min |
| Apr 10, 1:48 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 27 min |
| Apr 10, 2:00 PM CDT | Tornado Warning | HUN | Limestone, Madison | 15 min |
| Apr 10, 2:01 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 44 min |
| Apr 10, 2:16 PM CDT | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 29 min |
| Apr 10, 2:20 PM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 25 min |
| Apr 10, 2:27 PM CDT | Flash Flood Warning | HUN | Limestone, Madison, Morgan | 80 min |
| Apr 10, 2:27 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 24 min |
| Apr 10, 2:31 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 29 min |
| Apr 10, 2:43 PM CDT | Tornado Warning | HUN | Madison | 32 min |
| Apr 10, 2:48 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 27 min |
| Apr 10, 2:50 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Morgan | 40 min |
| Apr 10, 2:54 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 51 min |
| Apr 10, 3:05 PM CDT | Tornado Warning | HUN | Jackson, Marshall | 25 min |
| Apr 10, 3:12 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 33 min |
| Apr 10, 3:14 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 31 min |
| Apr 10, 3:21 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 39 min |
| Apr 10, 3:27 PM CDT | Flash Flood Warning | HUN | DeKalb, Jackson, Marshall | 2 hr |
| Apr 10, 3:30 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 45 min |
| Apr 10, 3:32 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 43 min |
| Apr 10, 3:33 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 27 min |
| Apr 10, 3:33 PM CDT | Tornado Warning | HUN | DeKalb | 27 min |
| Apr 10, 3:37 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 23 min |
| Apr 10, 3:58 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 47 min |
| Apr 10, 4:02 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 13 min |
| Apr 10, 4:04 PM CDT | Tornado Warning | HUN | DeKalb | 26 min |
| Apr 10, 4:06 PM CDT | Tornado Warning | HUN | Marshall | 13 min |
| Apr 10, 4:15 PM CDT | Tornado Warning | HUN | Marshall | 30 min |
| Apr 10, 4:28 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 32 min |
| Apr 10, 4:40 PM CDT | Tornado Warning | HUN | DeKalb | 16 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.